Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does my hair becomes thin again after taking multi vitamins and biotin tablets?

Hi I hav thyroid and I was suggested to take Mecozen plus forte and Biotin plus ( biotin with L-tyrosine,Selenium&Zinc tablets )along with Throxine tablets,for my thin hair.My doubt is what happens after the course of these multi vitamin and biotin tablets ,does my hair becomes thin again ?.Please suggest.
Thu, 28 Jul 2016
Report Abuse
Question is related to
Drug/Medication
Medical Topics ,  
Hematologist 's  Response
Hi, dear
I have gone through your question. I can understand your concern.

You have hypothyroidism and it causes many hair problems. You are taking multivitamins and thyroxine so after multivitamins if you maintain your TSH in normal range by thyroxine then it will not cause any hair problem like thinning and hair fall.

Hope I have answered your question. If you have any doubts then feel free to ask me. I will be happy to answer.
Thanks for using health care magic. Wish you a very good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir....I had hair fall.....so met with. A doctor.....he suggest me.....vb7 biotin tablets USP 5mg for. 15 days....also he prescribed a DANClear...

Recent questions on  Selenium

doctor1 MD

I m an 80 yr. old male and have been on warfarin for years with no problems. P/T 2 days ago was 2.5. First and second urination today was bloody....

doctor1 MD

Hi, i will use to Hcg Drops. Before i wanna ask to you about my hashimoto thyroid. What can be side effects of hcg drops to my hashimto? and same...

doctor1 MD

Hi there, I have been suffering from hair loss for a long term,but it was fine till last year ago I have noticed bald patches(it is not...

doctor1 MD

I am suffering from prostate enlargement for couple of years. The following conditions can be observed after the continues treatment. The medical...

doctor1 MD

TruWeight & Energy Active Ingredients List: (Listed Alphabetically) AMP: AMP is found in Phuong Tea and acts as a metabolism “booster” and assists...

doctor1 MD

Hi Doctor please suggest some homepathy medicine for hair fall or hair thin and for hair growth , it's possible to regain hair where we have lost

doctor1 MD

Can nicotine gums affect my sperms ? Also how can i boost my sperms ?